Mathematical Research Letters

Volume 14 (2007)

Number 6

Reflection Groups and Differential Forms

Pages: 955 – 971



Julia Hartmann (University of Heidelberg)

Anne V. Shepler (University of North Texas)


We study differential forms invariant under a finite reflection group over a field of arbitrary characteristic. In particular, we prove an analogue of Saito’s freeness criterion for invariant differential 1-forms. We also discuss how twisted wedging endows the invariant forms with the structure of a free exterior algebra in certain cases. Some of the results are extended to the case of relative invariants with respect to a linear character.

Full Text (PDF format)